# SDR FDEA201709122511

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION CARRIED OUT ON RIGHT WING FIXED LEADING EDGE CUTOUTS AND ACCESS DOORS. FOUND ONE CRACK TAI DUCT CUTOUT OTBD CORNER (CORNER NR 2) APPROX 0.50 INCH IN LENGTH.  REPAIRED IAW SRM 57-40-01-2R,  FIGURE 201, REPAIR 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
